# SDR HE66088176

- Difficulty date: July 3, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N135CR
- Make and model: Urocop EC135T1
- Aircraft serial: 0164
- Aircraft time: 940 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Part number: 4649005005
- Part serial: 1137
- Condition: Leaking
- Location: Gearbox
- Part time: 980 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEAKING HYDRAULIC DRIVE SEAL NOT ALLOWED TO CHANGE SEAL, MUST CHANGE ENTIRE GEARBOX.
